On Sumudu Transform and System of Differential Equations
By Adem Kılıçman, Hassan Eltayeb, Ravi P. Agarwal. 2010
68 citations recorded by the source corpus.
The regular system of differential equations with convolution terms solved by Sumudu transform.
Subfields: Applied Mathematics, Mathematical Physics, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/8f61f3465a4e9a80bf2fdace7c45293c22bb5c94
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Mathematical Physics
In Numerical Analysis
Citations in the corpus
- Homotopy Perturbation Method for Fractional Black-Scholes European Option Pricing Equations Using Sumudu Transform (2013, methodology): “applied this transform to solve system of differentials equations, for more details see [34, 35, 37–39].”